MathSciNet Relay Station
MathSciNet bibliographic data
MR2542124 05A10 (33D15)
Cangul, Ismail Naci; Kurt, Veli; Ozden, Hacer; Simsek, Yilmaz On the higher-order $w$-$q$-Genocchi numbers. Adv. Stud. Contemp. Math. (Kyungshang) 19 (2009), no. 1, 39–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement